# SDR WGFY2010FA0000494

- Difficulty date: June 30, 2010
- Submitted: July 6, 2010
- Operation: General aviation
- Filed by: PT Garuda Maintenance Facility Aero Asia, repair station WGFY076F
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 95,098 hours, 19,619 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 65B941004
- Condition: Cracked
- Location: Zone 400
- Part time: 95,098 hours, 19,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR1 STIFFENER NR3 BETWEEN NAC STA 234-259 WAS CRACK +/- 25MM.    PERFORMED A DETAIL VISUAL REPEAT INSPECTION OF SUBJECT REPAIR AREA AT THE INSPECTION INTERVAL SPECIFICATION IN THE SB 747-54-2223 TO ENSURE ABSENCE OF ANY ADDITIONAL HEAT DAMAGE, LOOSE FASTENER, CORROSION AND CRACKS.
